RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 3, Pages 289–293 (Mi mz9507)  

This article is cited in 2 scientific papers (total in 2 papers)

Distribution of poles of rational functions of best approximation

G. A. Volkov

M. V. Lomonosov Moscow State University

Abstract: This article describes the construction of an entire function $E(z)$ such that for any sequence $\{\overset{*}{r}_n(z)\}$ of rational functions of best approximation to $E(z)$ on the unit disc $K$, the corresponding set of poles $\{\overset{*}{\alpha}_{nk}\}$ is everywhere dense in the complement of $K$.

Full text: PDF file (500 kB)

English version:
Mathematical Notes, 1970, 7:3, 176–178

Bibliographic databases:

UDC: 517.5
Received: 20.03.1969

Citation: G. A. Volkov, “Distribution of poles of rational functions of best approximation”, Mat. Zametki, 7:3 (1970), 289–293; Math. Notes, 7:3 (1970), 176–178

Citation in format AMSBIB
\Bibitem{Vol70}
\by G.~A.~Volkov
\paper Distribution of poles of rational functions of best approximation
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 3
\pages 289--293
\mathnet{http://mi.mathnet.ru/mz9507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=264088}
\zmath{https://zbmath.org/?q=an:0202.06704|0193.03404}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 3
\pages 176--178
\crossref{https://doi.org/10.1007/BF01093108}


Linking options:
  • http://mi.mathnet.ru/eng/mz9507
  • http://mi.mathnet.ru/eng/mz/v7/i3/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Levin, “The distribution of poles of rational functions of best approximation and related questions”, Math. USSR-Sb., 9:2 (1969), 267–274  mathnet  crossref  mathscinet  zmath
    2. A. A. Gonchar, “A local condition of single-valuedness of analytic functions”, Math. USSR-Sb., 18:1 (1972), 151–167  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:101
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020